Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Suffering with hypothyroid, taking thyronorm, have lower back pain, vertigo feeling, unstable vision, continuous headache. Side effect of medicine?

Hi Doctor, I am rahul.. i m suffering from hypothyroid . My TSH level was 7.8 last one month back. On prescription of my doctor I started taking thyronorm 25 mcg. But for last few weeks, I am feeling pain in lower back, and vertigo kind of feeling. It seems as my vision is not stable and everything in moving. i used to feel like lost somewhere, feeling continuous headache & heaviness in mind & i m responding slowly for any thing. Please do let me know. Is it the side effect of medication. And what i do to get rid of this. Should I go for homeopathy??
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Divesh,

The symptoms you are facing are not commonly seen with the use of Thyronorm. Of all the symptoms you mentioned, only headache may be attributed to the tablet Thyronorm.

You probably seem to have a different eye problem that is not related to the use of this medicine.

You would benefit more by going to an Ophthalmologist and getting your eyes checked rather than going for Homeopathy.

Please continue to take Thyronorm, consider my suggestions. You should do well soon.

Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor